# SDR USAA051490

- Difficulty date: December 12, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Fwd Galley Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD GALLEY AREA CORRODED STA 277-360RBL.  MAJOR REPAIR, NEW Z ANGLE PREVIOUSLY INSTALLED IAW BOEING DRWG 65-45834, DEFECT SIZE: .250.
